MAUDE Adverse Event Report: TIDI PRODUCTS, LLC NON-LOCKING TWICE-AS-TOUGH ANKLE CUFF; RESTRAINT, PROTECTIVE

TIDI PRODUCTS, LLC NON-LOCKING TWICE-AS-TOUGH ANKLE CUFF; RESTRAINT, PROTECTIVE
Model Number 2791
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the reported issue that the restraints do not work, and the patient can easily get out of them.Despite attempts for product return, the customer did not respond the due diligence emails and did not return call after leaving a voice mail.Without return of the device the reported issue could not be confirmed and without the device lot information the release documentation could not be reviewed.Historical review of the complaint database against the 2791 product revealed two similar reports for the last four years of unintentional patient release.Both products were not returned for evaluation.However, one of the customers provided video demonstration and was reviewed by tidi engineering.The failure was determined to be a known risk of this device that there is potential for this failure to occur if the product instructions for use (ifu) are not followed correctly.The other customer declined to return device.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file #2023-00089.Product not returned.
 
Event or Problem Description
The customer reported a complaint about product 2791.The customer stated that the restraints do not work, and the patient can easily get out of them.The date the issue was discovered is unknown, and no injury was reported.

Brand Name
NON-LOCKING TWICE-AS-TOUGH ANKLE CUFF
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16440132
Report Number2182318-2023-00008
Device Sequence Number3150748
Product Code FMQ
UDI-Device Identifier10190676002839
UDI-Public10190676002839
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2791
Device Catalogue Number2791
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown